# SDR SWAA2023010386693

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 52,348 hours, 26,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN LIGHT INOP.   REMOVED AND REPLACED FWD EMERGENCY LIGHT M1675 BATTERY PACK REF B737 AMM 33-51-06 OP/C GOOD
